# SDR CA060227005

- Difficulty date: February 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 6898806
- Condition: Cracked
- Location: Engine
- Part time: 8,132 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON REMOVAL OF TURBINE SECTION FROM ENGINE ASSY ONE OF THE FWD SUPPORT STUTS WAS FOUND TO BE CRACKED.  TURBINE ASSY SENT FOR REPAIR.  RECOMMEND BETTER VISUAL INSPECTIONS ON SCHEDUELED INSPECTIONS AND POSSIBLY VIBRATION CHECKS.
